# SDR 2024F00243

- Difficulty date: September 10, 2024
- Submitted: September 18, 2024
- Operation: General aviation
- Aircraft: N9690R
- Make and model: Beech 18S
- Engine: Pwa R985AN14B
- Propeller: Hamstd 22D30
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Installed
- Location: Zone 500
- Stage of operation: CL
- How discovered: C
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

PILOT DEPARTED WITH WATER IN FUEL; DUE TO FUEL TANK CAP IMPROPERLY SECURED, AND HEAVY RAIN
